About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 842394, 11 pages
http://dx.doi.org/10.1155/2012/842394
Research Article

Abundant Interaction Solutions of Sine-Gordon Equation

1School of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
2Department of Basic Science, Gengdan Institute of Beijing University of Technology, Beijing 101301, China

Received 15 July 2012; Accepted 2 October 2012

Academic Editor: Junjie Wei

Copyright © 2012 DaZhao Lü et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

DaZhao Lü, YanYing Cui, ChangHe Liu, and ShangWen Wu, “Abundant Interaction Solutions of Sine-Gordon Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 842394, 11 pages, 2012. doi:10.1155/2012/842394